# SDR SWIA200616119

- Difficulty date: January 14, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 22,577 hours, 32,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE RED LIGHT ON FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM INOPERATIVE AT MAIN CABIN DOOR.  REPLACED FWD FLOOR RED PROXIMITY EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD IAW AMM 33-51-00.
